For a linear time-dependent control process inRn, we prove that the complete controllability by means of the space of all the admissible controls is equivalent to the complete controllability by means of a suitablen-dimensional space of piecewise constant controls with at mostn preassigned switching times. An analogous result is also established for more general controllability problems.
|Titolo:||Linear controllability by piecewise constant controls with assigned switching times|
|Citazione:||Furi, M., Nistri, P., Pera, M.P., & Zezza, P. (1985). Linear controllability by piecewise constant controls with assigned switching times. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 45(2), 219-229.|
|Appare nelle tipologie:||1.1 Articolo in rivista|